# SDR 2002FA0001164

- Difficulty date: October 8, 2002
- Submitted: October 8, 2002
- Operation: General aviation
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Engine
- Part time: 650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CYLINDER HEAD AND BARREL SEPERATED.
